Braj B. Chaturvedi, Brijesh K. Gupta

DOI Number
First page
Last page


The present paper deals the study of generalised Sasakian-space-forms with the conditions Cq(ξ,X).S = 0, Cq(ξ,X).R = 0 and Cq(ξ,X).Cq = 0, where R, S and Cq denote Riemannian curvature tensor, Ricci tensor and quasi-conformal curvature tensor of the space-form, respectively and at last, we have given some examples to improve our results.


Quasi-conformal curvature tensor; generalized Sasakian-space-forms; Einstein manifold; Pseudosymmetric manifold.

Full Text:



bibitem{10} {sc A. G. Walker}, textit{On $Ruse{'}s$, spaces of recurrent curvature}, Proc. London Math. Soc., textbf{52}(1950), 36-64.

bibitem{bb1} {sc B. B. Chaturvedi {rm and} B. K. Gupta}, textit{Study on seni-symmetric metric space}, Novi Sad J. Math. textbf{44}(2) (2014), 183-194.

bibitem{bb2} {sc B. B. Chaturvedi {rm and} B. K. Gupta}, textit{ On Bochner Ricci semi-symmetric Hermitian manifold}, Acta. Math. Univ. Comenianae, textbf{87}(1) (2018), 25-34.

bibitem{bb3} {sc B. B. Chaturvedi {rm and} B. K. Gupta}, textit{ Study of a semi-symmetric space with a non-recurrent Torsion tensor}, Journal of International Academy of Physical Sciences, textbf{20}(3) (2016), 155-163.

bibitem{bb4} {sc B. B. Chaturvedi {rm and} B. K. Gupta}, textit{ Study of conharmonic recurrent symmetric Kaehler manifold with semi-symmetric metric connection}, Journal of International Academy of Physical Sciences, textbf{18}(1)(2014), 11-18.

bibitem{bb5} {sc B. K. Gupta, B. B. Chaturvedi {rm and} M. A. Lone}, textit{On Ricci semi-symmetric mixed super quasi-Einstein Hermitian manifold}, Differential Geometry-Dynamical Systems, textbf{20} (2018), 72-82.

bibitem{3} {sc D. E. Blair}, textit{Contact Manifolds in Riemannian Geometry, Lecture Notes in Mathematics}, Springer, Berlin, textbf{509}(1976), 148.

bibitem{15} {sc D. G. Prakasha {rm and} H. G. Nagaraja}, textit{ On quasiconformally flat and quasiconformally semi-symmetric generalized Sasakian-space-forms}, Cubo A Mathematical

Journal, textbf{15} (2013), 59-70.

bibitem{a} {sc D. G. Prakasha}, textit{ On generalized Sasakian-space-forms with Weyl-conformal curvature tensor}, Lobachevskii Journal of Mathematics, textbf{33} (3) (2012), 223-228.

bibitem{c} {sc D. G. Prakasha {rm and} V. Chavan}, textit{ E-Bochner curvature tensor on generalized Sasakian space forms}, Comptes Rendus Mathematique, textbf{354} (8) (2016), 835-841.

bibitem{d} {sc D. G. Prakasha {rm and} V. Chavan}, textit{ On weak symmetries of generalized Sasakian-space-forms}, Communications in Mathematics and Applications, textbf{5} (3) (2014), 83-89.

bibitem{4} {sc K. Yano. {rm and} S. Sawaki}, textit{ Riemannian manifolds admitting a conformal transformation group}, J. Differ. Geom., textbf{2}(1968), 161-184.

bibitem{1} {sc P. Alegre, D. E. Blair {rm and} A. Carriazo}, textit{ generalized Sasakian-space-forms}, Isr J. Math., textbf{14} (2004), 157-183.

bibitem{0} {sc P. Alegre {rm and} A. Carriazo}, textit{generalized Sasakian-space-forms and conformal change of metric}, Results. Math., textbf{59} (2011), 485-493.

bibitem{9} {sc P. Alegre, {rm and} A. Carriazo}, textit{ Submanifolds of generalized Sasakian-space-forms}, Taiwan J. Math., textbf{13} (2009), 923-941.

bibitem{6} {sc R. Deszcz}, textit{On pseudosymmetric space}, Bull. Soc. Math. Belg. $Se^{'}r$. A, textbf{44}(1), 1992, 1-34.

bibitem{8} {sc S. K. Hui {rm and} D. G. Prakasha}, textit{On the $textit{C}$-Bochner Curvature tensor of generalized Sasakian-space-forms}, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci., textbf{85}(3), (2015), 401-405.

bibitem{b} {sc S. K. Hui, D. G. Prakasha {rm and} V. Chavan}, textit{On generalized $phi$-recurrent generalized Sasakian-space-forms}, Thai Journal of Mathematics, textbf{15} (2) (2017), 323-332.

bibitem{16} {sc S. K. Hui {rm and} A. Sarkar}, textit{On the $W_2$-curvature tensor of generalized Sasakian-space-form}, Mathematica Pannonica, textbf{23}(1)(2012), 113-124.

bibitem{11} {sc T. Adati {rm and} T. Miyazawa}, textit{On a Riemannian space with recurrent conformal curvature}, Tensor N. S., textbf{18}(1967), 348-354.

bibitem{13} {sc U. C. De {rm and} A. Sarkar}, textit{On the projective curvature tensor of generalized Sasakian-space-forms}, Quaestiones Mathematicae, textbf{33} (2010), 245-252.

bibitem{2} {sc U. K. Kim}, textit{Conformally flat generalized Sasakian-space-forms and locally symmetric generalized Sasakian-space-forms}, Note Mat., textbf{26}(2006), 55-67.

bibitem{e} {sc U. C. De {rm and} A. Sarkar}, textit{Some results on generalized Sasakian-space-forms}, Thai Journal of Mathematics, textbf{8} (1) (2010), 1-10.

bibitem{7} {sc Z. I. $Szab^{'}o$}, textit{Structure theorems on Riemannian spaces satisfying R(X,Y).R=0}, J. Diff. Geom., textbf{17}(1982), 531-582.

DOI: https://doi.org/10.22190/FUMI2001089C


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)